Medication Administration Training Final Exam
Medication Administration Training Program for Unlicensed School Personnel Regular and Emergency Medications

Medication Training Presentation for Regular and Emergency Medications:

https://education.ky.gov/districts/SHS/Documents/KDE%20Medication%20Administration%20Training_2019_ADA.pptx

Email address *
Please Enter your Full name *
Your answer
1. The supervising RN of unlicensed school personnel does not have to be present in the same building, but at least available by phone for consultation. *
1 point
2. KRS 156.502 allows anyone to delegate medication administration to unlicensed school personnel. *
1 point
3. When accepting the delegation to perform medication administration in the school setting, the unlicensed school employee performs this function under the supervision of the delegating physician, RN or APRN *
1 point
4. Proof of successful completion of the medication administration training course provided by the Kentucky Department of Education is valid only for the current school year. *
1 point
5. Which would you do first if you are unclear about administering a medication? *
1 point
6. Before administering any medication at school, there must be a written authorization from the student’s parent or guardian.
1 point
7. Except for emergency medication specified in an emergency care plan, all medication should be kept in an appropriately labeled, secure, locked container or cabinet. *
1 point
8. Disposal of unused medication or expired medication that isn’t picked up by the parent/guardian may be: *
1 point
9. Changes in a prescribed medication such as change in medication, dose, time and/or frequency require a new authorization form and a new prescription bottle (or label if applicable) from the pharmacy indicating the prescription change. *
1 point
10. Parents may not request changes to prescribed medication without the school nurse first contacting the prescribing physician. *
1 point
11. Medications to be administered on field trips may be repackaged and the instructions written on that package so that the original bottle with the pharmacy’s prescription label is left safely at the school. *
1 point
12. When a student refuses a medication, you should notify the supervising school nurse/parent as soon as possible. *
1 point
13. ” A “PRN” medication means a medication should be given: *
1 point
14. A student vomits after taking a medication. You should report to the supervising school nurse: *
1 point
15. Extended, sustained or slow release medication should never be crushed or broken. *
1 point
16. Gloves should be worn when administering eye, ear and buccal medications. *
1 point
17. After the student has taken the oral medication, it is very important to make sure they have swallowed the medication by: *
1 point
18. A Common problem in using an inhaler medication is: *
1 point
19. Before preparing to administer medication, you should: *
1 point
20. Liquid medications should be poured away from the label: *
1 point
21. Liquid medication should be measured at eye level to assure a proper dose. *
1 point
22. A student is prescribed two liquid medications. You should do all except: *
1 point
23. What two identifiers should be used to identify the student prior to administering a medication? *
1 point
24. Which of the following essential information should be included on the student’s Medication Administration Record? *
1 point
25. When administering Narcan Nasal Spray, always prime the nasal spray before administering. *
1 point
26. The six rights of medication administration include all except: *
1 point
27. If a medication has been given and not documented, there is the risk of a medication error because there is a potential for: *
1 point
28. You may record medication administration prior to giving the medication. *
1 point
29. Narcan (Naloxone) is not a substitute for emergency medical care. Repeated doses may be necessary. *
1 point
30. What is Diabetes? *
1 point
31. Hypoglycemia is another term used for low blood sugar level *
1 point
32. When may glucagon be prescribed to be administered? *
1 point
33. How is glucagon administered? *
1 point
34. What would you do first if a student became unconscious and needed an emergency medication administered? *
1 point
35. Anaphylaxis may be caused by: *
1 point
36. Signs and symptoms of anaphylaxis include: *
1 point
37. The recommended injection site for the EpiPen auto-injector is the: *
1 point
38. The EpiPen must be held firmly in the thigh muscle for at least one minute. *
1 point
39. Clothing must be removed before using the EpiPen auto-injector. *
1 point
40. After administering the EpiPen, the effect of the epinephrine will only last 10 to 15 minutes. *
1 point
41. After using the EpiPen auto-injector you should:
1 point
42. Seizures may last a few seconds to a few minutes
1 point
43. All seizures are a medical emergency and require Diazepam (Diastat) or Klonopin to be given as soon as possible.
1 point
44. A student should not be restrained during a seizure.
1 point
45. Never place an object in the student’s mouth during a seizure.
1 point
46. One first aid measure during a convulsive seizure is to turn the student to one side.
1 point
47. Unlicensed school personnel may be delegated and trained by an RN to administer Diazepam (Diastat) rectal gel or buccal Klonopin tablets.
1 point
48. Which emergency drug may be prescribed to treat a severe allergic reaction to peanuts (anaphylaxis)?
1 point
49. For school personnel who have been delegated and trained to administer medications according to KRS 156.502, school districts should have policies and procedures on medication administration readily accessible.
1 point
50. Local school district policies and procedures should provide information on topics such as:
1 point
Submit
Never submit passwords through Google Forms.
This form was created inside of Floyd County Schools. Report Abuse - Terms of Service